Alert archive / Georgia / Flash Flood Warnings in 2025
Flash Flood Warning 7, NWS Charleston, SC
NWS Charleston, SC issued this flash flood warning at Aug 5, 2025, 4:50 PM EDT for Bryan County, Chatham County, Effingham County, Georgia. It was in force for 92 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2025, 4:50 PM EDT (20:50 UTC)
- Expired
- Aug 5, 2025, 6:22 PM EDT
- In force
- 92 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bryan County, GA, Chatham County, GA, Effingham County, GA
The radar
The Charleston,SC radar (KCLX), 60 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 5:17 PM EDT | FLASH FLOOD | 2 Wsw Meinhard, GA | Emergency manager reported Benton Road north of Pooler Parkway closed due to flooding. One vehicle stuck in water. |
| Aug 5, 5:31 PM EDT | FLASH FLOOD | 1 Nnw Pooler, GA | Emergency manager reports flooded vehicle on Canal Street and Park Ave. One to two feet of water across roadway. Park Avenue from Pooler Parkway to Tanger Outlets closed due to flooding. |
| Aug 5, 5:57 PM EDT | FLASH FLOOD | 2 Nnw Pooler, GA | Emergency manager reports multiple vehicles stuck in flood waters at Forest Lakes Drive and North Godley Station Blvd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1138 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 844 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
710
WGUS52 KCHS 052050
FFWCHS
GAC029-051-103-052230-
/O.NEW.KCHS.FF.W.0007.250805T2050Z-250805T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
450 PM EDT Tue Aug 5 2025
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Bryan County in southeastern Georgia...
Chatham County in southeastern Georgia...
Effingham County in southeastern Georgia...
* Until 630 PM EDT.
* At 450 PM EDT, Doppler radar indicated thunderstorms with
torrential rainfall extending from Bloomingdale and the Savannah
International Airport south through Silk Hope, Burroughs and Fort
McAllister. A quick 2 to 4 inches of rain could fall across the
warning area through 630 PM, resulting in flash flooding. Flooded
roadways are likely.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Pooler, Richmond Hill, Hunter Army Airfield, I-16/I-95
Interchange, Windsor Forest, Downtown Savannah, Coffee Bluff,
Savannah International Airport, Midtown Savannah and Hutchinson
Island.
This includes the following highways...
I-16 near mile marker 148...and
between mile markers 151 and 168.
I-95 in Georgia between mile markers 91 and 112.
I-516 between mile markers 3 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
Report flooding directly to the Charleston National Weather Service
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3214 8141 3214 8140 3210 8139 3224 8120
3223 8114 3222 8115 3221 8113 3220 8112
3220 8111 3219 8112 3218 8112 3217 8113
3215 8111 3214 8112 3212 8112 3209 8106
3209 8103 3202 8101 3179 8116 3197 8135
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2.5 INCHES IN 1 HOUR
$$
ST3 follow-up statements
609
WGUS72 KCHS 052122
FFSCHS
Flash Flood Statement
National Weather Service Charleston SC
522 PM EDT Tue Aug 5 2025
GAC029-051-103-052230-
/O.CON.KCHS.FF.W.0007.000000T0000Z-250805T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bryan GA-Chatham GA-Effingham GA-
522 PM EDT Tue Aug 5 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT THIS
EVENING FOR BRYAN, CHATHAM AND EFFINGHAM COUNTIES...
At 522 PM EDT, Doppler radar indicated thunderstorms with torrential
rainfall extending from Bloomingdale and the Savannah International
Airport south through much of the Savannah Metro Area. As much as 3
inches of rain has fallen in some areas since 415 PM. An additional
1 to 3 inches of rain could fall through 630 PM. Flash flooding is
likely occurring in many areas. Roads may become closed and
impassible in some areas shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Pooler, Richmond Hill, Hunter Army Airfield, I-16/I-95
Interchange, Windsor Forest, Downtown Savannah, Coffee Bluff,
Savannah International Airport, Midtown Savannah and Hutchinson
Island.
This includes the following highways...
I-16 near mile marker 148...and
between mile markers 151 and 168.
I-95 in Georgia between mile markers 91 and 112.
I-516 between mile markers 3 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
Report flooding directly to the Charleston National Weather Service
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3214 8141 3214 8140 3210 8139 3224 8120
3223 8114 3222 8115 3221 8113 3220 8112
3220 8111 3219 8112 3218 8112 3217 8113
3215 8111 3214 8112 3212 8112 3209 8106
3209 8103 3202 8101 3179 8116 3197 8135
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2.5 INCHES IN 1 HOUR
$$
ST004
WGUS72 KCHS 052142
FFSCHS
Flash Flood Statement
National Weather Service Charleston SC
542 PM EDT Tue Aug 5 2025
GAC029-051-103-052230-
/O.CON.KCHS.FF.W.0007.000000T0000Z-250805T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bryan GA-Chatham GA-Effingham GA-
542 PM EDT Tue Aug 5 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT THIS
EVENING FOR BRYAN, CHATHAM AND EFFINGHAM COUNTIES...
At 542 PM EDT, Doppler radar indicated thunderstorms with torrential
rainfall extending from Bloomingdale and the Savannah International
Airport south through much of the Savannah Metro Area. As much as 3
inches of rain has fallen in some areas since 415 PM. Emergency
management officials are beginning report road closures from flash
flooding.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported. At 540 PM, Chatham County
Emergency Management reported cars were being flooded in
a number of areas across the SAvannah Metro ARea.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Pooler, Richmond Hill, Hunter Army Airfield, I-16/I-95
Interchange, Windsor Forest, Downtown Savannah, Coffee Bluff,
Savannah International Airport, Midtown Savannah and Hutchinson
Island.
This includes the following highways...
I-16 near mile marker 148...and
between mile markers 151 and 168.
I-95 in Georgia between mile markers 91 and 112.
I-516 between mile markers 3 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
Report flooding directly to the Charleston National Weather Service
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3214 8141 3214 8140 3210 8139 3224 8120
3223 8114 3222 8115 3221 8113 3220 8112
3220 8111 3219 8112 3218 8112 3217 8113
3215 8111 3214 8112 3212 8112 3209 8106
3209 8103 3202 8101 3179 8116 3197 8135
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-2.5 INCHES IN 1 HOUR
$$
ST432
WGUS72 KCHS 052222
FFSCHS
Flash Flood Statement
National Weather Service Charleston SC
622 PM EDT Tue Aug 5 2025
GAC029-051-103-052232-
/O.CAN.KCHS.FF.W.0007.000000T0000Z-250805T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bryan GA-Chatham GA-Effingham GA-
622 PM EDT Tue Aug 5 2025
...FLASH FLOOD WARNING FOR BRYAN, CHATHAM AND EFFINGHAM COUNTIES HAS
BEEN REPLACED WITH A FLOOD WARNING...
&&
LAT...LON 3214 8141 3214 8140 3210 8139 3224 8120
3223 8114 3222 8115 3221 8113 3220 8112
3220 8111 3219 8112 3218 8112 3217 8113
3215 8111 3214 8112 3212 8112 3209 8106
3209 8103 3202 8101 3179 8116 3197 8135
$$
STWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 2:56 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Aug 5, 2:56 PM EDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Charleston SC 256 PM EDT Tue Aug 5 2025 .SYNOPSIS... A front will linger near or just south of the area this week, while high pressure remains centered well to the north. Low pressure could develop off the Southeast U.S. coast on Thursday and persist into the weekend. && .NEAR TERM /THROUGH TONIGHT/... Rest of Today: The synoptic pattern is ushering deep moisture into our area (PWATS 2-2.25"). Combined with lift from a front to our south and some mid-level forcing, will generate plenty of convection this afternoon. While there is modest instability, shear will remain weak. So the risk of widespread severe thunderstorms is low. But a few stronger ones are possible. The main concern will be the heavy downpours due to the high PWATs and relatively slow storm motions. Some spots could get a quick 1-2" of rain. This is backed up by the hi-res models and the HREF. So flooding of low-lying and poorly drained areas will need to be monitored, along with the potential for pockets of flash flooding. At this typing, WPC has our area in a Slight Risk for excessive rainfall. Tonight: The mid-levels will consist of a trough across the Midwest, with an axis extending into the Deep South. At the surface, our area will remain between a stationary front to our south and High pressure to our north. Convection could persist overnight over land areas. Though, it should be isolated to scattered in coverage. Otherwise, the bulk of the convection is expected to remain offshore. Some could brush along the immediate coast. Lows will be in the upper 60s well inland to the mid 70s near the coast. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... Short term guidance indicates a H5 trough advancing across the Southeast U.S. on Wednesday. At the sfc, a ridge should remain centered over the western Carolinas, with a wavy stationary front along the coast. SBCAPE is forecast to increase between 2000-3000 J/kg along the coast, especially if a coastal trough develops. Latest run of the HREF and HRRR, thunderstorms should develop in the afternoon along the sea breeze, especially along the SC coast. During the rest of the afternoon and evening, numerous to widespread showers and thunderstorms should advance inland. High temperatures are forecast to range from the upper 80s along the coast the mid 80s inland. Thursday and Friday, the forecast area is forecast to remain in a weakness, between a ridge over the western Atlantic and another ridge centered over Southern Plains. Each afternoon, a weak sea breeze should develop during the afternoon, pushing inland through the evening. In addition, NHC has highlighted the Southeast U.S. Atlantic waters with a 40 percent chance of tropical cyclone formation over the next 7-days. WPC sfc pressure maps indicate that the spot the low is expected to remain off shore off the GA/SC coast. High temperatures are forecast to range in the mid to upper 80s. Low temperatures should favor values in the 70s. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... This weekend, uncertainty remain high, but the low off the coast should track to the north. The forecast area should remain under deep moisture, PW values around 2 inches. Starting early next week, H5 ridging should increase across the region, with 595 dm H5 heights across the region by Tuesday. Scattered to numerous showers and thunderstorms are possible each afternoon and evening. Temperatures should gradually warm through the period, with highs ranging in the 90s by Tuesday. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... Convection may cause TEMPO MVFR visibilities at CHS and SAV for the next few hours, with VCTS or VCSH persisting through the evening. Convection should dissipate late in the evening and overnight. MVFR ceilings are then expected overnight through early Wednesday morning, followed by improving conditions. Extended Aviation Forecast: As a front stalls nearby this weekend, brief flight restrictions will be possible as showers and/or thunderstorms develop along this boundary through early next week. && .MARINE... Rest of Today and Tonight: Our coastal waters remain sandwiched between a stationary front to our south and High pressure to our north. This will support E to NE winds sustained at 5-10 kt, easing late tonight. Seas will be 2-4 ft this evening, subsiding to 1-3 ft overnight. Wednesday through Sunday: The sfc pattern will support steady northeast winds between 10-15 kts, with occasional gusts to 20 kts. Wave heights should generally range between 2 to 3 ft. In addition, NHC has highlighted the Southeast U.S. Atlantic waters with a 40 percent chance of tropical cyclone formation over the next 7-days. WPC sfc pressure maps indicate that the spot the low is expected to remain off shore off the GA/SC coast. && .TIDES/COASTAL FLOODING... As we approach Full Moon on August 9th, the evening high tide will be rising above/near 6.5 ft MLLW (action stage) at the Charleston tide gauge, while remaining well below action stage at the Fort Pulaski tide gauge. Minor coastal flooding may be possible on Thursday and Friday along the Charleston coastline. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM... SHORT TERM... LONG TERM... AVIATION... MARINE...
Hazardous weather outlook, Aug 5, 3:30 PM EDT, 1 hour 20 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 330 PM EDT Tue Aug 5 2025 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-061930- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 330 PM EDT Tue Aug 5 2025 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. See the Graphical Hazardous Weather Outlook for more information about the following possible hazardous weather: - Excessive Rainfall .DAYS TWO THROUGH SEVEN...Wednesday through Monday. See the Graphical Hazardous Weather Outlook for more information about the following possible hazardous weather: - Coastal Flood && The Graphical Hazardous Weather Outlook can be found at: https://www.weather.gov/erh/ghwo/?wfo=chs
In the hours before
Special weather statement, Aug 5, 1:22 PM EDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Charleston SC
122 PM EDT Tue Aug 5 2025
SCZ045-051815-
Inland Berkeley SC-
122 PM EDT Tue Aug 5 2025
...A STRONG THUNDERSTORM WILL IMPACT BERKELEY COUNTY UNTIL 215 PM
EDT...
At 122 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pinopolis, moving northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Moncks Corner, Saint Stephen, Bonneau, Bonneau Beach, Northern
Lake Moultrie, Southern Lake Moultrie, Pinopolis, Old Santee Canal
State Park, Macbeth and Wilder.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio All Hazards, TV or your local news
source for the latest information from the National Weather Service.
If on or near Lake Moultrie, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3312 8006 3329 8017 3349 7995 3348 7994
3346 7990 3345 7990 3344 7988 3343 7987
3343 7988 3342 7986 3340 7985 3338 7981
3337 7981 3338 7978 3336 7978 3333 7975
3333 7976 3332 7972
TIME...MOT...LOC 1722Z 239DEG 15KT 3325 8003
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 TO 55 MPH
NEDSpecial weather statement, Aug 5, 3:03 PM EDT, 1 hour 47 minutes before
Special Weather Statement National Weather Service Charleston SC 303 PM EDT Tue Aug 5 2025 SCZ043-044-051930- Dorchester SC-Inland Colleton SC- 303 PM EDT Tue Aug 5 2025 ...A STRONG THUNDERSTORM WILL IMPACT COLLETON AND DORCHESTER COUNTIES UNTIL 330 PM EDT... At 303 PM EDT, Doppler radar was tracking a strong thunderstorm near Canadys, and is stationary. HAZARD...Wind gusts up to 50 mph. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Locations impacted include... Walterboro, Smoaks, Canadys, Ruffin, Springtown, Rhodes Crossroads, Stokes, Grover, Sidney and Smyly. This includes I-95 in South Carolina between mile markers 60 and 71. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3294 8079 3309 8085 3313 8054 3296 8050 TIME...MOT...LOC 1903Z 0DEG 0KT 3303 8068 MAX HAIL SIZE...0.00 IN MAX WIND GUST...50 MPH ST
Special weather statement, Aug 5, 4:01 PM EDT, 49 minutes before
Special Weather Statement National Weather Service Charleston SC 401 PM EDT Tue Aug 5 2025 GAZ087-088-100-052030- Bulloch GA-Screven GA-Jenkins GA- 401 PM EDT Tue Aug 5 2025 ...A STRONG THUNDERSTORM WILL IMPACT SCREVEN...JENKINS AND BULLOCH COUNTIES UNTIL 430 PM EDT... At 401 PM EDT, Doppler radar was tracking a strong thunderstorm over Scarboro, moving east at 15 mph. HAZARD...Wind gusts up to 50 mph. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Locations impacted include... Millen, Rocky Ford, Woodcliff, Scarboro, Thomasboro, Parkers, Zeigler, Goloid, Waters and Lewis. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA Weather Radio All Hazards, TV or your local news source for the latest information from the National Weather Service. && LAT...LON 3281 8193 3284 8167 3262 8165 3263 8192 TIME...MOT...LOC 2001Z 267DEG 12KT 3272 8187 MAX HAIL SIZE...0.00 IN MAX WIND GUST...50 MPH ST
Special weather statement, Aug 5, 4:12 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Charleston SC
412 PM EDT Tue Aug 5 2025
GAZ100-115-116-138-052045-
Inland Liberty GA-Bulloch GA-Inland Bryan GA-Evans GA-
412 PM EDT Tue Aug 5 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT LIBERTY...BRYAN...
EVANS AND BULLOCH COUNTIES UNTIL 445 PM EDT...
At 412 PM EDT, Doppler radar was tracking a line of strong
thunderstorms extending from over Groveland to over Allenhurst,
moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hinesville, Richmond Hill, Pembroke, Fort Stewart, McIntosh,
Lanier, Walthourville, Midway, Riceboro and Flemington.
This includes the following highways...
I-16 between mile markers 128 and 147.
I-95 in Georgia between mile markers 75 and 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3176 8130 3172 8153 3177 8164 3179 8164
3181 8167 3194 8168 3204 8177 3205 8176
3205 8177 3217 8188 3235 8150 3233 8149
3233 8147 3227 8144 3219 8141 3216 8141
3215 8140 3211 8140 3210 8139 3203 8136
TIME...MOT...LOC 2011Z 247DEG 12KT 3215 8173 3197 8158 3179 8156
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
STThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 3:48 PM EDT | Special Marine Warning | CHS | 87 min | |
| Aug 5, 4:01 PM EDT | Special Weather Statement | CHS | Screven | 29 min |
| Aug 5, 4:12 PM EDT | Special Weather Statement | CHS | Bryan, Liberty | 33 min |
| Aug 5, 4:31 PM EDT | Areal Flood Advisory | CHS | Bryan, Liberty, McIntosh | 119 min |
| Aug 5, 4:35 PM EDT | Areal Flood Advisory | CHS | Bryan, Chatham | 15 min |
| Aug 5, 4:53 PM EDT | Special Weather Statement | CHS | Chatham | 37 min |
| Aug 5, 5:08 PM EDT | Severe Thunderstorm Warning | CHS | Chatham, Effingham | 50 min |
| Aug 5, 5:12 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Aug 5, 6:22 PM EDT | Areal Flood Warning | CHS | Bryan, Chatham, Effingham | 2 hr |
| Aug 5, 6:49 PM EDT | Special Marine Warning | CHS | 116 min | |
| Aug 5, 7:46 PM EDT | Special Marine Warning | CHS | 88 min |
Nearby
Flash Flood Warnings in Georgia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.